Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 75, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jul 8, 2024, 4:21 PM CDT for Bossier Parish, Claiborne Parish, Webster Parish, Louisiana; Columbia County, Arkansas. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2024, 4:21 PM CDT (21:21 UTC)
- Expired
- Jul 8, 2024, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Columbia County, AR, Bossier Parish, LA, Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 67 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:37 PM CDT | TORNADO | 4 Se Shongaloo, LA | An NWS Survey Team found that an EF-1 tornado with peak winds of 110 mph touched down about 4 miles to the SE of Shongaloo near the Dykesville Community. Snapped and uprooted trees along with a few power lines were down along the 4.75 mile path before lifting |
| Jul 8, 4:47 PM CDT | TORNADO | 4 Nnw Shongaloo, LA | Shongaloo firefighter reports tree down on vehicle on Sand Hill Road. |
| Jul 8, 4:48 PM CDT | TORNADO | 3 Nne Shongaloo, LA | An NWS Storm Survey Team determined that an EF-1 tornado with peak winds of 105 mph touched down 3 mile north northeast of Shongaloo in Webster Parish Louisiana. The tornado first started producing damage along on Sand Hill Road where multiple trees were snapp |
| Jul 8, 4:50 PM CDT | TORNADO | 9 Sw Emerson, AR | Shongaloo firefighter reports tornado confirmed on the ground at the Louisiana-Arkansas state line along Hwy 19/159. |
| Jul 8, 5:03 PM CDT | TORNADO | 2 Ene Shongaloo, LA | Corrects previous tornado report from 2 ENE Shongaloo. This EF1 tornado started just south of Highway 2 Alternate and initially damaged a metal shed and a couple trees. As the tornado moved generally north, tree damage was noted along the path as it crossed Mi |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 10:00 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 688 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted.
505
WFUS54 KSHV 082121
TORSHV
ARC027-LAC015-027-119-082200-
/O.NEW.KSHV.TO.W.0075.240708T2121Z-240708T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
421 PM CDT Mon Jul 8 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Columbia County in southwestern Arkansas...
Northern Webster Parish in northwestern Louisiana...
Northwestern Claiborne Parish in northwestern Louisiana...
Northeastern Bossier Parish in northwestern Louisiana...
* Until 500 PM CDT.
* At 420 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Minden, moving northwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Shongaloo around 435 PM CDT.
Springhill and Cullen around 450 PM CDT.
Welcome around 455 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Horsehead, Holly Springs, Walkerville, Leton, and Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3266 9330 3301 9357 3302 9354 3302 9349
3304 9349 3313 9323 3272 9309
TIME...MOT...LOC 2120Z 156DEG 32KT 3274 9324
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
331 follow-up statement
886
WWUS54 KSHV 082143
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
443 PM CDT Mon Jul 8 2024
LAC015-082152-
/O.CAN.KSHV.TO.W.0075.000000T0000Z-240708T2200Z/
Bossier LA-
443 PM CDT Mon Jul 8 2024
...THE TORNADO WARNING FOR NORTHEASTERN BOSSIER PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Arkansas...and northwestern Louisiana.
&&
LAT...LON 3292 9316 3286 9337 3298 9353 3300 9352
3302 9352 3302 9349 3304 9349 3313 9323
TIME...MOT...LOC 2142Z 156DEG 32KT 3293 9334
$$
ARC027-LAC027-119-082200-
/O.CON.KSHV.TO.W.0075.000000T0000Z-240708T2200Z/
Columbia AR-Webster LA-Claiborne LA-
443 PM CDT Mon Jul 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHWESTERN COLUMBIA COUNTY...NORTHWESTERN WEBSTER AND NORTHWESTERN
CLAIBORNE PARISHES...
At 442 PM CDT, a confirmed large and extremely dangerous tornado was
located over Shongaloo, or 8 miles southeast of Springhill, moving
northwest at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Springhill and Cullen around 450 PM CDT.
Welcome around 500 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Horsehead and Walkerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3292 9316 3286 9337 3298 9353 3300 9352
3302 9352 3302 9349 3304 9349 3313 9323
TIME...MOT...LOC 2142Z 156DEG 32KT 3293 9334
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN
$$
33What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 8, 2:27 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 8, 2:27 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
227 PM CDT Mon Jul 8 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Tuesday Night)
Issued at 210 PM CDT Mon Jul 8 2024
Rest of today: Tropical Storm Beryl continues to push through our
region this afternoon. This storm has produced a large amount of
tornado warnings and confirmed tornadoes across much of east Texas
and central Louisiana already in the outer bands. Not anticipating
any of this letting up anytime soon and a Tornado Watch remains in
effect for much of the area through 10:00 PM tonight. In addition
to the tornado warnings, we also have a Flash Flooding potential
across the area as rainfall amounts up to 4-5 inches will be
possible.
Heading into this evening and overnight, we will continue to see
moderate to heavy rainfall along with strong thunderstorms and
gusty winds. Towards Tuesday morning we should see most of the
rain starting to move northeast and out of the area as the
remnants of Beryl push out of our region. Overnight temperatures
will range from the mid 60s to lower 70s across the area. Skies
will start to clear out on Tuesday in the wake of Beryl.
Temperatures will remain somewhat on the cooler side, with highs
ranging from the lower to upper 80s across the region. With
everything going on and some uncertainty with any wrap around
moisture, we are leaving the Flood Watch in place through early
Tuesday afternoon although there is a good chance that we could
let it expire early as the system exits the area. /33/
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 210 PM CDT Mon Jul 8 2024
All eyes are highly focused on the short term portion of the
forecast. As such, will make the long term discussion fairly short
and sweet. Overall theme is that we will see increasing
temperatures through the rest of this week, into the weekend, and
even into next week as high pressure builds in the from the west.
Most of our precipitation chances will be confined to our southern
zones through the rest of the week with some uncertainty heading
into the weekend but overall QPF amounts will be on the low end
following Beryl. /33/
&&
.AVIATION...
(18Z TAFS)
Issued at 109 PM CDT Mon Jul 8 2024
Tropical Storm Beryl will move northeast across the ArkLaTex
region and into Central Arkansas through the period. All TAF sites
will eventually be affected by heavy rainfall and strong winds.
Low-level wind shear can also be expected. Sustained wind speeds
in excess of 35 kts with gusts in excess of 50 kts can be expected
just north and east of the center of Beryl. The strongest winds
will likely affect KLFK, KGGG, KSHV, and KELD. Strong convection
including tornadoes will be likely until the center of Beryl
passes to the north and northeast. Occasional IFR/LIFR flight
conditions should be anticipated. Conditions will improve from
southwest to northeast as Beryl moves away.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 87 71 93 / 90 20 10 10
MLU 73 86 69 92 / 80 20 10 10
DEQ 66 85 64 91 / 100 40 10 0
TXK 70 87 68 92 / 100 40 10 10
ELD 69 82 65 91 / 100 40 10 10
TYR 69 88 70 92 / 100 10 0 0
GGG 69 87 69 92 / 100 10 0 0
LFK 70 88 70 92 / 50 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ050-051-059>061-070-
071.
Wind Advisory until 1 AM CDT Tuesday for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Tuesday afternoon for LAZ001-002-010.
Wind Advisory until 1 AM CDT Tuesday for LAZ001>006-010>013-017-
018.
OK...Flood Watch through Tuesday afternoon for OKZ077.
Wind Advisory until 1 AM CDT Tuesday for OKZ077.
TX...Flood Watch through Tuesday afternoon for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...33
LONG TERM....33
AVIATION...09Hazardous weather outlook, Jul 8, 10:25 AM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1025 AM CDT Mon Jul 8 2024 ARZ059>061-070-071-LAZ001-002-010-TXZ097-111-112-125-126-136>138- 149>153-165>167-091530- Little River-Hempstead-Nevada-Miller-Lafayette-Caddo-Bossier-De Soto- Bowie-Morris-Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Wind Advisory. Widespread rainfall is expected today as a tropical cyclone moves across the region. Rainfall totals of 3 to 6 inches will be possible. Additionally, wind speed values around 35 mph with higher gusts can be expected. As the tropical cyclone moves into the ArkLaTex later today, there is a chance for severe weather with tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The Flood Watch remains in effect through Tuesday afternoon as widespread rain with embedded thunderstorms continue across the region. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ050-051-OKZ077-TXZ096-108>110-124-091530- Sevier-Howard-McCurtain-Red River-Franklin-Titus-Camp-Wood- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Widespread rainfall is expected today as a tropical cyclone moves across the region. Rainfall totals of 3 to 6 inches will be possible. Additionally, wind speed values around 35 mph with higher gusts can be expected. As the tropical cyclone moves into the ArkLaTex later today, there is a chance for severe weather with tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The Flood Watch remains in effect through Tuesday afternoon as widespread rain with embedded thunderstorms continue across the region. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ019-020-091530- Winn-Grant- 1025 AM CDT Mon Jul 8 2024 ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread rain with embedded thunderstorms expected today as the tropical cyclone moves across the region. Rainfall totals of up to an inch will be possible. However, a larger severe weather threat is expected this afternoon with isolated tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ014-021-022-091530- Ouachita-Caldwell-La Salle- 1025 AM CDT Mon Jul 8 2024 This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Today and tonight. Widespread rain with embedded thunderstorms expected today as the tropical cyclone moves across the region. Rainfall totals of up to an inch will be possible. However, a larger severe weather threat is expected this afternoon with isolated tornadoes being the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ072-073-LAZ003>006-011>013-017-018-091530- Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-Jackson- Sabine-Natchitoches- 1025 AM CDT Mon Jul 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. As tropical cyclone Beryl moves across the region, wind speeds will increase areawide. Wind speed values of up to 25 mph with higher gusts can be expected today. Additionally, there is a heightened chance for severe weather with tornadoes being the main threat this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. As Beryl exits the region, conditions will improve from Tuesday onward with a chance for scattered afternoon showers and thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 11:49 AM CDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Mon Jul 8 2024
TXZ152-165>167-081745-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
1149 AM CDT Mon Jul 8 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN NACOGDOCHES...
EASTERN ANGELINA...SAN AUGUSTINE AND SOUTHWESTERN SABINE COUNTIES
THROUGH 1245 PM CDT...
At 1149 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Etoile to near Harrisburg. Movement was
north at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pineland, Melrose, Macune, Etoile, Woden, Martinsville, Chireno,
Broaddus, Bronson, McElroy, Denning, and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for eastern
Texas.
&&
LAT...LON 3148 9474 3165 9439 3165 9437 3117 9371
3116 9391 3114 9404 3111 9406 3108 9424
TIME...MOT...LOC 1649Z 200DEG 45KT 3140 9449 3104 9385
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
50Local storm report, Jul 8, 2:30 PM CDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
230 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Tornado Timpson 31.91N 94.40W
07/08/2024 Shelby TX Emergency Mngr
Possible tornado damage. Several buildings
damaged in Timpson, including City Hall.
Roof removed from City Hall. Several trees
down, and 2 cars thrown at the intersection
of Hwy 59 and 84.
&&
88Local storm report, Jul 8, 2:39 PM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
239 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM Non-Tstm Wnd Gst 1 ENE Burke 31.23N 94.75W
07/08/2024 M54 MPH Angelina TX ASOS
ASOS station KLFK Lufkin Angelina Airport.
&&
09Local storm report, Jul 8, 2:47 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
247 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Non-Tstm Wnd Gst 1 ENE Burke 31.23N 94.75W
07/08/2024 M63 MPH Angelina TX ASOS
ASOS station KLFK Lufkin Angelina Airport.
&&
09Local storm report, Jul 8, 3:28 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
328 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM Tornado 3 SSE Powhatan 31.84N 93.17W
07/08/2024 Natchitoches LA Trained Spotter
Video of a tornado sent via social media.
&&
09Local storm report, Jul 8, 3:37 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
337 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tornado 12 S Haughton 32.36N 93.51W
07/08/2024 Bossier LA Public
Video of a tornado near Elm Grove sent via
social media. Time and position estimated
from TDS via radar.
&&
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:22 PM CDT | Special Weather Statement | SHV | Union | 38 min |
| Jul 7, 7:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 26 min |
| Jul 7, 8:00 PM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| Jul 7, 8:26 PM CDT | Special Weather Statement | SHV | Union | 34 min |
| Jul 8, 3:21 AM CDT | Wind Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more | 18 hr |
| Jul 8, 12:19 PM CDT | Tornado Warning | SHV | Sabine | 56 min |
| Jul 8, 1:02 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 28 min |
| Jul 8, 1:09 PM CDT | Tornado Warning | SHV | De Soto | 36 min |
| Jul 8, 1:13 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 47 min |
| Jul 8, 1:26 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 64 min |
| Jul 8, 1:45 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 45 min |
| Jul 8, 1:52 PM CDT | Tornado Warning | SHV | Natchitoches | 53 min |
| Jul 8, 2:05 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 40 min |
| Jul 8, 2:11 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Red River | 49 min |
| Jul 8, 2:21 PM CDT | Tornado Warning | SHV | Caddo | 39 min |
| Jul 8, 2:26 PM CDT | Tornado Warning | SHV | Caddo, De Soto, Red River | 16 min |
| Jul 8, 2:35 PM CDT | Tornado Warning | SHV | Natchitoches, Red River | 25 min |
| Jul 8, 2:44 PM CDT | Tornado Warning | SHV | Bossier | 46 min |
| Jul 8, 2:47 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 28 min |
| Jul 8, 2:55 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto | 35 min |
| Jul 8, 2:58 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Natchitoches, Red River | 47 min |
| Jul 8, 3:08 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 52 min |
| Jul 8, 3:11 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 49 min |
| Jul 8, 3:14 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River | 3 hr |
| Jul 8, 3:36 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 39 min |
| Jul 8, 3:44 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Red River, Webster | 46 min |
| Jul 8, 3:46 PM CDT | Tornado Warning | SHV | Bienville, Claiborne, Webster | 44 min |
| Jul 8, 3:52 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 38 min |
| Jul 8, 3:56 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto, Red River | 24 min |
| Jul 8, 4:15 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 45 min |
| Jul 8, 4:22 PM CDT | Tornado Warning | SHV | Bossier, Webster | 38 min |
| Jul 8, 4:26 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 49 min |
| Jul 8, 4:50 PM CDT | Tornado Warning | SHV | Claiborne, Webster | 40 min |
| Jul 8, 4:55 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 50 min |
| Jul 8, 4:57 PM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine, Winn | 3 hr |
| Jul 8, 5:00 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 15 min |
| Jul 8, 5:06 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 39 min |
| Jul 8, 5:20 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 26 min |
| Jul 8, 5:26 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Natchitoches, Red River | 49 min |
| Jul 8, 5:27 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 34 min |
| Jul 8, 5:50 PM CDT | Tornado Warning | SHV | Natchitoches | 40 min |
| Jul 8, 5:57 PM CDT | Tornado Warning | SHV | Bossier | 36 min |
| Jul 8, 6:09 PM CDT | Tornado Warning | SHV | Bossier | 15 min |
| Jul 8, 6:19 PM CDT | Tornado Warning | SHV | Claiborne, Jackson, Lincoln | 26 min |
| Jul 8, 6:35 PM CDT | Tornado Warning | SHV | Claiborne, Lincoln | 25 min |
| Jul 8, 6:49 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 41 min |
| Jul 8, 6:54 PM CDT | Tornado Warning | SHV | Claiborne, Union | 36 min |
| Jul 8, 4:23 PM CDT | Tornado Warning | SHV | Miller | 52 min |
| Jul 8, 5:14 PM CDT | Tornado Warning | SHV | Little River, Miller | 46 min |
| Jul 8, 5:29 PM CDT | Tornado Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 46 min |
| Jul 8, 6:15 PM CDT | Tornado Warning | SHV | Columbia, Lafayette | 45 min |
| Jul 8, 6:58 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Nevada | 19 min |
Nearby
Tornado Warnings in Louisiana, 2024Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.